This website is currently work in progress

Product

Decolgen® FORTE

Product details: 

Brand Name: Decolgen® FORTE

Format: Tablet

What is the medicine used for:

For the control of the common cold.Also for allergic and vasomotor rhinitis, influenzal catarrh, sinusitis and other related upper respiratory disorders. 

What is in the medicine: 

Paracetamol 500 mg, Phenylephrine Hydrochloride 10 mg, Chlorpheniramine Maleate 2 mg

How much and how often should you use this medicine: 

Administer 3 or 4 times a day

•Adults: 1-2 tablets/ time, up to maximum of 6 tablets in 24 hours period.

•Children:

2 – 6 years: 1/2 tablet/ time, up to maximum of 1.5 tablets in 24 hours period.

7 – 12 years: 1/2 – 1 tablet/ time, up to maximum of 3 tablets in 24 hours period.

Or as prescribed by the physician.

share this

Share on facebook

share this

Share on facebook